MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX490T
Medical Device Problem Codes Obstruction of Flow (2423); Calibration Problem (2890)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the event description: urgent shunt revision on a 11 month old male.The valve seemed to have flow following explant but required many outpatient adjustments.The clinical team is suspecting occlusion or faulty mechanism and requesting analysis post explant to confirm.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.

Brand Name
PROGAV 2.0®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key24715616
Report Number2916714-2026-00010
Device Sequence Number5677264
Product Code JXG
UDI-Device Identifier04041906137786
UDI-Public(01)04041906137786(11)250210(17)300206(10)20080526
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
Report Date (Section F) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX490T
Device Catalogue NumberFX490T
Device Lot Number20080526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2026
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer03/12/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 MO
Patient SexMale
Date Report Sent to FDA03/27/2026